# SDR ABXA050136

- Difficulty date: May 13, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 48,410 hours, 65,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5914258501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20 LT AFT OF TRAP PANEL FITTING CRACKED.  REMOVED AND REPLACED LONGERON 20 LT IAW DC-9 SRM 51-30-1 AND 51-30-5.
